Acute calcium channel blocker withdrawal-induced cardiac arrest

L E J Peeters, C A den Uil, L Feyz, P M L A van den Bemt, J Daemen, J Versmissen*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

Acute withdrawal of calcium channel blockers can lead to the so-called calcium channel blocker withdrawal phenomenon, in particular, when high dosages are used. In the case presented, inadequate drug substitution led to this phenomenon which resulted in a serious course of events. Careful monitoring the process of drug substitution with respect to equal therapeutic dosages is therefore a necessity, especially in vulnerable patients.

Original languageEnglish
Pages (from-to)341-343
Number of pages3
JournalThe Netherlands Journal of Medicine
Volume77
Issue number9
Publication statusPublished - Dec-2019
Externally publishedYes

Cite this